# SDR SWAA2024090521603

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FCB BS500D LBL23 - RBL23 WL156. MARKED<[01] REMOVED AND REPLACED AFT BULKHEAD FLOOR SUPPORT ANGLE I.A.W SRM 51-40-02-0G-0 AND DWG 143A7902.;[02] VERIFIED ACTION 1. JOB COMPLETE.
